# SDR SIMA20121011006

- Difficulty date: October 11, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 19,898 hours, 16,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP WIRE BELOW FLOOR AT SEAT 9A/10A DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP WIRE BELOW FLOOR AT SEAT 9A/10A IAW EMB145 AWM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
